# SDR USAA2012043000007

- Difficulty date: April 24, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 36,787 hours, 10,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N832223
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - CORROSION ON FLOOR SILL WEB BETWEEN BS 1320 TO BS 1360, S17R.  REPAIRED FLOOR SILL WEB BETWEEN BS 1320 TO BS 1360, S17R IAW B757 SRM 51-10-02 SEC 9 & BOEING DRAWING 146N8326.
